# SDR AALA20021106

- Difficulty date: July 27, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 397 - EN ROUTE DFW-SNA, RECEIVED EICAS MESSAGE OF LEADING EDGE SLAT DISAGREEMENT.  AIRCRAFT LANDED AT LAX WITHOUT INCIDENT.  FOUND RIGHT SLAT POSITION TRANSMITTER OUT OF TOLERANCE.  MADE ADJUSTMENTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
